# SDR DALA2021082705079

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - MISSING MATERIAL SEAT TRACK -Y765 BTW FR 47 TO FR 64 PREVIOUSLY EVALUATED WITH JOB CARD 2500. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOC. BTW FR.47 TO FR.64 AS PER A319 SRM 51-72.(1925626)
